# SDR UIEA2025093001249

- Difficulty date: September 30, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 111,148 hours, 19,830 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUIRED TO PERFORM SURFACE HFEC INSPECTION AT REPAIRED AREA (REF EO 6755A032)( ACCOMPLISHED SURFACE HFEC INSPECTION AT RH HORIZONTAL STAB. REPAIRED AREA PER NDTM 51-00-19 PART 6, RESULT NORMAL. INSPECTED THE BLIND RIVETS LOCATED AT THE HORIZONTAL STAB RH UPPER SKIN OTBD OF RIB 8 USING BORESCOPE METHOD PER SP1-TLS-25-0029-07B. NO FURTHER DEFECTS NOTED )
